# SDR ZZDA2010587

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

BUS DC R OFF BUS AC R OFF LOST DU 4, 5, 6 & NR 2 MCDU.  PERFORMED FIM 24-30 TASK 805 & FOUND RPCDU GCU FAULT.  REMOVED AND REPLACED RPCDU PER 717 AMM 24-21-04 & REMOVED AND REPLACED POWER RELAYS PER 717 AMM 24-21-06.  RPCDU OPS CHECKS GOOD PER 717 AMM 24-21-04.  OK FOR CONTINUED SERVICE.
